# SDR SIMA200727306

- Difficulty date: September 24, 2007
- Submitted: September 30, 2007
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 12,828 hours, 12,576 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521413605
- Condition: Corroded
- Location: Fuselage
- Part time: 145,554 hours, 12,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION, THE CENTER BEAM AT FRAME 20 WAS FOUND TO BE CORRODED ON THE LT SIDE.  REMOVED OLD DOUBLER AND REPLACED WITH A NEW DOUBLER IAW EMB 145 SRM 53-21-10 STEPS 1-6.  AIRCRAFT RETURNED TO SERVICE
